# SDR 2007UALA03618

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 50,810 hours, 34,861 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

OIL EXHAUST SMELL THROUGHOUT CABIN, CREW USED OXYGEN.  HAPPENED AFTER BOTH ENGINES WERE STARTED.      FOUND COALESCER FILTERS CLOGGED/DIRTY.   REPLACED COALESCER BAGS.  NO REPEATS SINCE,
